01 Jan Discuss the likely nursing interventions to manage Mrs Chalk
A 61yr old female patient (Mrs. Chalk) presented at the Emergency Department with dyspnoea. She claims that she has been having difficulty breathing for the past 3 days. It gets worse when walking up stairs and unloading groceries form the car.
Your initial assessment of Mrs. Chalk is her inability to complete sentences, moderately obese and has an unsteady gait.
Physical assessment: BP 145/89 mmHg RR 24/min SaO2 93% with a distended neck veins and productive cough.
From the above information and your knowledge of normal parameters
Identify the likely impact of Mrs. Chalk?s condition
Discuss the likely nursing interventions to manage Mrs. Chalk.
Identify 2 actual and 2 potential problems relating to his condition
Based on Mrs. Chalk?s unsteady gait, what assessment document is required to be completed and what services will be required to be provided to comply with organisational policies and procedures (500words)
Mr. Percy is a 45 yr. old policeman who has presented to your ward with a provisional diagnosis of prostate cancer. He has been referred by his GP. He lives with a flat mate and works up to 60 hrs per week including overtime. He does not smoke but does enjoy a social drink. Mr. Percy also experiences difficulty when emptying his bladder and suffers with retention of urine, this then leads to UTI.
Explain the anatomical position of the prostate.
What are the implications of Mr. Percy?s problem?
Once the specialist has seen Mr. Percy, he is taken to theatre for Trans Urethral Resection of Prostate a (TURP), on return to the ward state the care of the patient.e.g.Bladder Irrigation. (300 words)
Miss Jallopi a 25yr old female presented to A&E having taken 16 Paracetomol and 32 Ibuprofen. This worked out to be 8 g of Paracetomol. She was asymptomatic on presentation, having been brought in about an hour after ingestion after her father realized she had ingested a large amount of tablets. On examination there was evidence of deliberate self-harm. She had a history of overdose with a previous attempt at 17yrs of age, was on Fluoxetine, however her GP was in the process of changing her prescription and she had been without medication for about three days.
State the signs and symptoms of Paracetomol poisoning
How would the A&E department manage an overdose on admission
Within 2 hours of admission, what would be the required treatment for Miss Jallopi.
What other health care service will assist Miss Jolllopi. With her ongoing Care. (500 words)
Using the following Case Study, complete the following questions.
History of Present Condition:
Susan is a 22 year old female University student who has been experiencing episodes of muscle fatigue, numbness and tingling of the extremities and blurred or double vision. For the most part, these symptoms were mild and usually disappeared in a day or two. Susan attributed her fatigue and blurred vision to preparation for exam week and long hour at her part-time job. However, the symptoms persisted after exam week. Susan noted that she felt weak and tired most of the time, so she decided to visit her doctor.
Susan met with her family doctor and explained that she felt tired all the time and that she was having problems seeing, especially with her left eye. The doctor carried out a routine examination and found nothing out of the ordinary so he sent her to see an ophthalmologist. The ophthalmologist noted her symptoms and ordered a full neural examination including an MRI and a spinal puncture for a sample of cerebrospinal fluid (CSF).
The results from her tests indicated that her extremities were slightly hyper-reflexive, she had elevated protein levels in her CSF and her MRI showed multiple regions of demyelinated axons (plaques) that were located along the optic nerve, cerebellum, brain stem and spinal cord.
The diagnosis was Multiple Sclerosis (MS).
Susan had muscle fatigue and hyper-reflexia because plaques on the corticospinal tract slow nerve transmission along the descending motor pathways from the cortex to the spinal motor neurons. This produces muscle weakness and hyper-reflexia.
In 250 words discuss:-
? Why did Susan have visual problems?
? Why did Susan have numbness or tingling of the extremities?
Susan was treated with high-dose IV steroids over several days for symptoms related to the demyelinating lesions of plaque in her CNS. The RN asked you take Susan?s BP & pulse frequently throughout the treatment.
In 250 words
? Can you explain why this was required?
? What actions will you take if you notice changes in the client?s vital signs?
The causes of MS are thought to be autoimmune in origin. Explain what autoimmune means. What other MS-related symptoms could Susan possibly develop in the future?
Our website has a team of professional writers who can help you write any of your homework. They will write your papers from scratch. We also have a team of editors just to make sure all papers are of HIGH QUALITY & PLAGIARISM FREE. To make an Order you only need to click Ask A Question and we will direct you to our Order Page at WriteDemy. Then fill Our Order Form with all your assignment instructions. Select your deadline and pay for your paper. You will get it few hours before your set deadline.
Do you need help with this question?
Get assignment help from Aqhomework.com Paper Writing Website and forget about your problems.
Aqhomework provides custom & cheap essay writing 100% original, plagiarism free essays, assignments & dissertations.
With an exceptional team of professional academic experts in a wide range of subjects, we can guarantee you an unrivaled quality of custom-written papers.
Click Order now to access our order form, fill your paper details correctly, select your paper deadline and wait for our writers to send a perfectly written assignment.
Chat with us today! We are always waiting to answer all your questions.